Some constructive bounds on Ramsey numbers

Alexandr Kostochka, Pavel Pudlák, Vojtech Rödl

Research output: Contribution to journalArticlepeer-review

Abstract

We present explicit constructions of three families of graphs that yield the following lower bounds on Ramsey numbers: R(4,m)>Ω(m8/5), R(5,m)>Ω(m5/3), R(6,m)>Ω(m2).

Original languageEnglish (US)
Pages (from-to)439-445
Number of pages7
JournalJournal of Combinatorial Theory. Series B
Volume100
Issue number5
DOIs
StatePublished - Sep 2010

Keywords

  • Explicit constructions
  • Lower bounds
  • Ramsey numbers

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Some constructive bounds on Ramsey numbers'. Together they form a unique fingerprint.

Cite this